# SDR REXA2022052701013

- Difficulty date: April 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670332641
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR19R SPLICE IS CORRODED BETWEEN FS469 AND FS477	REMOVED AND REPLACED JOINT PIECE AT FS477 IAW CRJ900 SRM 51-42-06-001-001-A01.
